Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from alopecia areata. Taking keraglo, candid-b. How to prevent further infection?

hello doctor - im suffering from alopecia areata . i was injected kenacort in the infected area in my head. then provided tablet named KERAGLO , and now a solution named CANDID-B. though small sprouts of hair is slowly growing at the centre alone.. the infection is fast spreading to other parts and the infections site is now bigger in size.. pls give me some solution.. and diet and hygiene solution. how should i solve this and prevent from further occurence. pls help. thank you
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear, alopecia areata is an autoimmune disease, having no relation with diet or hygiene.
the treatment given to u is correct, but it may take 4 to 6 injections for complete cure. the problem is it may reoccur!! well for now dont worry and continue with treatment. hope u get well. thank u
Answered: Sat, 5 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor